# SDR AALA202211040368

- Difficulty date: October 26, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 14963777075T62
- Condition: Corroded
- Location: Bs 727f-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT RIGHT FLOOR TRANSITION PANEL HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN STATION 727F AND STATION 787 AND LEFT BUTT LINE 25. REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5
